# SDR DALA13015975637

- Difficulty date: April 11, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 55,033 hours, 18,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1675 LBL 53 FLOOR SUPPORT FOUND CORRODED.  DAMAGED FLOOR SUPPORT R & R IAW SRM 51-40-02.
